# SDR CHQA20121121443

- Difficulty date: November 21, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 19,843 hours, 17,142 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,971 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LATERAL L SHAPE FRAME 65 LOWER AT THE CARGO DOOR REST PLACED. MAINTENANCE REPLACED THE SHEAR CLIP IN ACCORDANCE WITH ETD 2012-145-016935.
